# SDR CALA9801310

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD CARGO COMPARTMENT FRAME AT BS 680 BETWEEN STRINGER 23L AND 24L.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-10-4 AND 51-10-2.
